# SDR DHL9780531C

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Corroded
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LMLG ACTUATOR ROD END HAS PITTING CORROSION.  REMOVED AND REPLACED ROD END PER MM 32-32-0.
